Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8030468331

Export

Selection :

DUAL IMBEDDINGS AND WRAPPED QUASI-COVERINGS OF GRAPHS

Author
PARSONS TD; PISANSKI T; JACKSON B
PENNSYLVANIA STATE UNIV., DEP. MATH.,UNIVERSITY PARK PA 16802,USA
Source
DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 1; PP. 43-52; BIBL. 15 REF.
Document type
Article
Language
English
Keyword (fr)
THEORIE GRAPHE RECOUVREMENT GRAPHE PLONGEMENT GRAPHE MATHEMATIQUES APPLIQUEES
Keyword (en)
GRAPH THEORY GRAPH COVERING APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8030468331

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web